# SDR C2XA02CL102

- Difficulty date: April 20, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66369
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE MAINTENANCE FOUND THE CABIN EMERGENCY AISLE LIGHT INOPERATIVE DURING ROUTINE MAINTENANCE.  MAINTENANCE REPLACED THE EMERGENCY AISLE LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
